# SDR CA090918007

- Difficulty date: September 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Spline
- Part number: 3997015
- Condition: Sheared
- Location: Fuel Pump Drive
- Component: Pump
- Component part number: 3997015
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENG SHUTDOWN UNCOMMANDED ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED.  INVESTIGATION REVEALED A SHEARED FUEL PUMP DRIVE SPLINE.
